# SDR ASOA2015070813284

- Difficulty date: July 4, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,803 hours, 31,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE EXTERNAL AFT EMERGENCY LIGHT IS INOPERATIVE.  R & R LT AFT EMERGENCY LIGHT BULB IAW AMM 33-51-21.  OPS CHECKED GOOD.
